MathSciNet Relay Station
MathSciNet bibliographic data
MR2105779 35K20 (35P05 37L05)
Húska, Juraj; Poláčik, Peter The principal Floquet bundle and exponential separation for linear parabolic equations. J. Dynam. Differential Equations 16 (2004), no. 2, 347–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement